# SDR GTIA2023112737642

- Difficulty date: November 21, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 38,075 hours, 17,293 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: UNKNOWN
- Condition: Leaking
- Location: Green Hyd
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ECAM HYD G. RSVR LO LVL-REMOVED AND REPLACED FLEXIBLE HOSE ASSY IAW 32-31-39-000-001-A. AND ENGINE  RUN UP LEAK CHECK ACOMPLISHED IAW 71-00-00-710-012-B NO LEAKS NOTED  A/C OK FOR SERVICE
